# SDR ASMF200711003

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 65,369 hours, 48,314 cycles
- Engine: Pwa JT8D217A
- Engine time: 53,410 hours, 39,607 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 815431
- Part serial: BBDUAN1508
- Condition: Damaged
- Location: Lt Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FIVE BLADES WERE DETECTED DAMAGED DUE TO A FOD IN LT ENGINE. (4) BLADES WERE DETECTED WITH NICKS ON BLADES LEADING EDGE AND WERE REWORKED IAW MM 72-33-21 BEING WITHIN LIMITS. ONE BLADE WAS DETECTED WITH DENT WITH DEPTH OF 0.135 INCHES AND 5 INCHES FROM BLADE LEADING EDGE TO BLADE ROOT AND WAS REWORKED IAW MM 72-33-21 PARAGRAPH B-3B, CONDITIONED TO 24 FLIGHT HOURS. A BOROSCOPE INSPECTION TO 6TH AND 7TH STAGE COMPRESSOR WERE PERFORMED IAW MM 72-00-00, PAGE 635, NO DAMAGES WERE FOUND.  (2) BLADES SETS OF FAN STAGE WERE REPLACED IAW MM 72-33-21 AND LT ENGINE WAS TESTED IAW 71-00-00, ALL CORRECT.
